# SDR UALA2011020700660

- Difficulty date: February 7, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 61,367 hours, 8,984 cycles
- Engine: Pwa PW4090
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S243W0011401
- Part serial: 120
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CPM GG (M011) IN LEFT AIMS MOD RESET FAILED, MESSAGE 31-51043, GROUND TEST, RESET MODULE, NO HELP.  ACCOMPLISHED MAINT TIP31-041-R2, NO HELP.  REPLACED LT AIMS M011, NO HELP. RETURNED BACK ORIGINAL MO11.  TRIED TO RESET LT AIMS M001 SAME, RESET FAILED.   FOUND L-AMIS HAS NO SOFTWARE OR UNREADABLE. REPLACED L-AMIS M11 FROM STOCK AND LOAD SOFTWARE FROM BINDER IAW MM, NO EXISTING FAULT OR STATUS MESSAGE.
